MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of clinical psychiatry · 1982

Agoraphobia following amphetamine withdrawal.

Djenderedjian A, Tashjian R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Agoraphobia, now a clinically accepted entity (DSM-III) was first described more than 100 years ago in the psychiatric literature. Recently, it has been considered a syndrome, with phobia, anxiety and depersonalization being the prominent symptoms. Its etiology is not clear and different schools of thought have given different explanations for its causation. Few reports of recent origin have have described a close association between the intake and/or discontinuation of pharmacologic agents and the onset of the syndrome. The agents implicated were the tricyclic group. Our report describes another "antidepressant," d-amphetamine, which when discontinued by our patient, was followed by the full syndrome of agoraphobia.

Для цитирования: Djenderedjian A, Tashjian R. Agoraphobia following amphetamine withdrawal.. The Journal of clinical psychiatry. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.